# SDR AALA20170216020

- Difficulty date: February 16, 2017
- Submitted: February 17, 2017
- Operation: Air carrier
- Aircraft: N397AN
- Make and model: Boeing 767323
- Aircraft serial: 29604
- Aircraft time: 69,024 hours, 11,086 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 20131A
- Part serial: 32732
- Condition: Failed
- Location: Emergency Light
- Part time: 10,343 hours, 1,749 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT LIGHTS LEFT AFT COACH ARE INOPERATIVE. REMOVED AND REPLACED BATTERY PACK ASSEMBLY M733 IAW AMM 33-51-07 AND CHARGER IAW AMM 33-51-07. OPS CHECKED GOOD.
